Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Other quantum relatives of the Alexander polynomial through the Links-Gould invariants


Authors: Ben-Michael Kohli and Bertrand Patureau-Mirand
Journal: Proc. Amer. Math. Soc. 145 (2017), 5419-5433
MSC (2010): Primary 57M27; Secondary 17B37
DOI: https://doi.org/10.1090/proc/13699
Published electronically: August 1, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In 2006, Oleg Viro studied two interpretations of the (multivariable) Alexander polynomial understood as a quantum link invariant: either by considering the quasitriangular Hopf algebra associated to $ U_q{\mathfrak{sl}(2)}$ at fourth roots of unity, or by considering the super Hopf algebra $ U_q\mathfrak{gl}(1\vert 1)$. In this paper, we show these Hopf algebras share properties with the $ -1$ specialization of $ U_q\mathfrak{gl}(n\vert 1)$ leading to the proof of a conjecture by David De Wit, Atsushi Ishii and Jon Links on the Links-Gould invariants.


References [Enhancements On Off] (What's this?)

  • [1] Francesco Costantino, Nathan Geer, and Bertrand Patureau-Mirand, Quantum invariants of 3-manifolds via link surgery presentations and non-semi-simple categories, J. Topol. 7 (2014), no. 4, 1005-1053. MR 3286896, https://doi.org/10.1112/jtopol/jtu006
  • [2] D. De Wit, Automatic construction of explicit R matrices for the one-parameter families of irreducible typical highest weight representations of $ U_q[gl(m\vert n)]$, Comput. Phys. Commun. 145:2, 205-255.
  • [3] David De Wit, Atsushi Ishii, and Jon Links, Infinitely many two-variable generalisations of the Alexander-Conway polynomial, Algebr. Geom. Topol. 5 (2005), 405-418. MR 2153122, https://doi.org/10.2140/agt.2005.5.405
  • [4] Nathan Geer and Bertrand Patureau-Mirand, Multivariable link invariants arising from Lie superalgebras of type I, J. Knot Theory Ramifications 19 (2010), no. 1, 93-115. MR 2640994, https://doi.org/10.1142/S0218216510007784
  • [5] Nathan Geer and Bertrand Patureau-Mirand, On the colored HOMFLY-PT, multivariable and Kashaev link invariants, Commun. Contemp. Math. 10 (2008), no. suppl. 1, 993-1011. MR 2468374, https://doi.org/10.1142/S0219199708003125
  • [6] Atsushi Ishii, The Links-Gould polynomial as a generalization of the Alexander-Conway polynomial, Pacific J. Math. 225 (2006), no. 2, 273-285. MR 2233736, https://doi.org/10.2140/pjm.2006.225.273
  • [7] L. H. Kauffman and H. Saleur, Free fermions and the Alexander-Conway polynomial, Comm. Math. Phys. 141 (1991), no. 2, 293-327. MR 1133269
  • [8] S. M. Khoroshkin and V. N. Tolstoy, Universal $ R$-matrix for quantized (super)algebras, Comm. Math. Phys. 141 (1991), no. 3, 599-617. MR 1134942
  • [9] Ben-Michael Kohli, On the Links-Gould invariant and the square of the Alexander polynomial, J. Knot Theory Ramifications 25 (2016), no. 2, 1650006, 25. MR 3463851, https://doi.org/10.1142/S0218216516500061
  • [10] Shahn Majid, Cross products by braided groups and bosonization, J. Algebra 163 (1994), no. 1, 165-190. MR 1257312, https://doi.org/10.1006/jabr.1994.1011
  • [11] Jun Murakami, The multi-variable Alexander polynomial and a one-parameter family of representations of $ \mathcal {U}_q(\mathfrak{s}\mathfrak{l}(2,{\bf C}))$ at $ q^2=-1$, Quantum groups (Leningrad, 1990) Lecture Notes in Math., vol. 1510, Springer, Berlin, 1992, pp. 350-353. MR 1183500, https://doi.org/10.1007/BFb0101201
  • [12] B. Pareigis, A non-commutative non-cocommutative Hopf algebra in ``nature'', Journal of Algebra, Volume 70, Issue 2, June 1981, 356-374.
  • [13] N. Reshetikhin, Quasitriangularity of quantum groups at roots of $ 1$, Comm. Math. Phys. 170 (1995), no. 1, 79-99. MR 1331692
  • [14] N. Yu. Reshetikhin and V. G. Turaev, Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990), no. 1, 1-26. MR 1036112
  • [15] O. Ya. Viro, Quantum relatives of the Alexander polynomial, Algebra i Analiz 18 (2006), no. 3, 63-157 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 18 (2007), no. 3, 391-457. MR 2255851, https://doi.org/10.1090/S1061-0022-07-00956-9
  • [16] R. B. Zhang, Universal $ L$ operator and invariants of the quantum supergroup $ U_q({\rm gl}(m/n))$, J. Math. Phys. 33 (1992), no. 6, 1970-1979. MR 1164308, https://doi.org/10.1063/1.529672

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57M27, 17B37

Retrieve articles in all journals with MSC (2010): 57M27, 17B37


Additional Information

Ben-Michael Kohli
Affiliation: IMB UMR5584, CNRS, Université Bourgogne Franche-Comté, F-21000 Dijon, France
Email: Ben-Michael.Kohli@u-bourgogne.fr

Bertrand Patureau-Mirand
Affiliation: UMR 6205, LMBA, Université de Bretagne-Sud, BP 573, 56017 Vannes, France
Email: bertrand.patureau@univ-ubs.fr

DOI: https://doi.org/10.1090/proc/13699
Received by editor(s): October 2, 2016
Received by editor(s) in revised form: January 5, 2017
Published electronically: August 1, 2017
Communicated by: David Futer
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society